# SDR NSVA2010223

- Difficulty date: December 13, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 5,920 hours, 5,796 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Panel
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO THE LANDING GEAR WOULD NO RETRACT.  REPLACED THE LANDING GEAR PANEL, PERFORMED FUNCTIONAL CHECK LGCIP SATISFACTORY.
